Skip to main content
main-content

Tipp

Weitere Artikel dieser Ausgabe durch Wischen aufrufen

01.07.2013 | Ausgabe 13-14/2013

Wiener klinische Wochenschrift 13-14/2013

Oral bullous eruption after taking lisinopril—case report and literature review

Zeitschrift:
Wiener klinische Wochenschrift > Ausgabe 13-14/2013
Autoren:
DMD, PhD Marinka Baričević, DMD, PhD Marinka Mravak Stipetić, MD, PhD Mirna Šitum, MD, PhD Branka Marinović, MD, PhD Sven Seiwerth, MD Denis Baričević, DMD Božana Lončar

Summary

Drug-induced lesions of oral mucosa are well-established side effect of different commonly used drugs. A female patient under treatment for hypertension with an angiotensin-converting enzyme inhibitor (ACE inhibitor), lisinopril, developed blisters and ulcerations on oral mucosa 3 weeks after lisinopril intake. Due to clinical finding drug-induced pemphigus was considered. However, direct and indirect immunofluorescence anal­ysis revealed no autoantibodies that are commonly present in pemphigus while histological study suggested allergic reaction. Lisinopril was discontinued from further therapy and after a month after her first arrival patient has experienced complete remission of the disease. This case raises the question, whether the term pemphigus in drug-induced reactions could be used when immunopathological criteria for pemphigus are not fulfilled.

Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten

Sie möchten Zugang zu diesem Inhalt erhalten? Dann informieren Sie sich jetzt über unsere Produkte:

Abo für kostenpflichtige Inhalte

Literatur
Über diesen Artikel

Weitere Artikel der Ausgabe 13-14/2013

Wiener klinische Wochenschrift 13-14/2013 Zur Ausgabe

mitteilungen der gesellschaft der ärzte in wien

Preisverleihung